# SDR GTIA2014062401359

- Difficulty date: June 24, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 32,141 hours, 15,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BOTTLE HAS LOW PRESSURE.   SERVICED L1 DOOR IAW AMM 52-11-00.
